# SDR UPS08852728

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, BROKEN SEAT TRACK LUG ON MAIN CARGO FLOOR STA 260 BL 0.    CUT OUT DAMAGE IAW 53-02-03 FIG 006D INSTALLED 2EA PLUGS AND 2EA CHANN ELS IAW 51-03-00.
